MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient, enrolled in the it matters clinical study, with this spectra penile prosthesis (spp), presented with the device undersized; therefore, a replacement surgery was scheduled.No further information was provided.
 
Additional Manufacturer Narrative
Additional information updated: b5: describe event/problem b1: adverse event/product problem.B2: outcomes attrib to adv event.D6b: explant date.H1: type of reportable event.H6: patient codes, impact codes, evaluation conclusion codes.
 
Event or Problem Description
It was reported that the patient, enrolled in the it matters clinical study, with this spectra penile prosthesis (spp), presented with a floppy glans due to the device being undersized; therefore, a replacement surgery was performed, and the event was resolved.No further patient complications were reported.
 
Additional Manufacturer Narrative
Additional information updated: b5: evaluation conclusion codes.
 
Event or Problem Description
It was reported that the patient with this spectra penile prosthesis (spp) presented with a floppy glans due to the device being undersized; therefore, a replacement surgery was performed, and the event was resolved.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) was reviewed.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
SPECTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20856965
Report Number2124215-2024-76786
Device Sequence Number8628091
Product Code FAE
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2024
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number1000319208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/09/2024
02/21/2025
04/22/2026
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/30/2024
03/13/2025
05/12/2026
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight158 LB